IBS Network

Pill help

Hi so I was on Ligevodon but as my drs is a pain and wont ever give me more than three months i decided to but microgynon which i was on for years before i was changed just over a year ago as it was cheaper! Since i have gone back, 4 days, i have had really loose bowel movements. Long shot but has any other females found issues with taking the pill compared to another pill?

3 Replies
oldestnewest

So back on my normal pill last night but still been three times this morning 😣 Could it be just a flare up for no reason? I had two months of being totally fine and now this 😭

Reply

It could be your body reacting to the new pill. I'm on microgynon but been so long I couldn't tell you what the initial side effects were x

Reply

Hormones can play havoc with IBS and it could just be that you are on a different pill. Probably best to give it a while to see if it settles down.

Reply

You may also like...